# SDR A6WA2019062146671

- Difficulty date: June 10, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 38,497 hours, 36,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley Bracket
- Part number: 601R3171861
- Condition: Cracked
- Location: Pax Door
- Part time: 38,497 hours, 36,544 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT WHEEL PULLEY BRACKET IS CRACKED.
